Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Weight gain, abdominal bulge, always feeling full. Something to worry?

hi Doc, i am 45,had hysterectomy in 2007.was suffering from acidity for last 3 years and in June 2012 knew that i was suffering from barrett esophagus .still taking Nexpro RD 40 empty stomach I am putting on weight,my abdomen (from below my breast )feels pushed out,i feel like it is stretched to its maximum.i feel like that all the time (not just after having any meal_.always feel it something to worry?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello. I'm sorry you're having problems. Your rapid weight gain and abdominal bloating are a bit worrisome, but it isn't possible to identify the cause without an examination. Liver disease could account for such symptoms, and in rare patients Nexpro has caused serious liver damage. If your ovaries were not removed during your hysterectomy five years ago, your symptoms could be due to problems with your ovaries. Congestive heart failure can cause abdominal bloating and weight gain, too, although you'd probably have additional symptoms if you had heart disease (shortness of breath, poor exercise tolerance, lightheadedness, etc.).
I suggest you see your doctor as soon as possible. This issue deserves immediate attention.
I hope things go well for you.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor